# SDR AMW070206033

- Difficulty date: February 26, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 21,923 hours, 34,387 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Zone 600
- Part time: 21,923 hours, 34,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO-CORROSION ON RT SPAR CAP FLANGE AT WS124.  REPAIRED IAW AERODESIGN ENGINEERING REPORT NR6556-1.
